# SDR CALA9601411

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 620-630
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON BOTTOM SIDE OF SPLICE ANGLE ABOVE STRINGER 27R AT STA 620 TO 630.  THE OLD SPLICE WAS REMOVED AND A NEW SPLICE WAS FABRICATED AND INSTALLED IAW SRM 51-40-4 AND 51-10-2.
